# SDR SIMA20120615001

- Difficulty date: June 15, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 23,094 hours, 19,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3360 THE CREW REPORTED THE ON/OFF SWITCH ON THE FLIGHT ATTENDANT’S FLASHLIGHT [ABOVE JUMPSEAT} BROKE OFF.  DEFERRED FORWARD FLIGHT ATTENDANT FLASHLIGHT PER MEL 25-53 AUTH 060674-C.  INSTALLED FLASHLIGHT AT FLIGHT ATTENDANT’S POSITION IAW AMM 20-00-00 MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
